# SDR ASAA0976713

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A940120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE.
